# SDR USAA2011110700001

- Difficulty date: November 5, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 59,065 hours, 39,379 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546593
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK IN FUSELAGE FRAME AT BS 500B BETWEEN S20L TO S21L.  REPAIRED FUSELAGE FRAME AT BS 500B BETWEEN S20L TO S21L IAW B737 SRM 53-00-07-2R-13.
